# SDR UPS804237

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND A 2 INCH CRACK IN THE SHEAR TIE AT STATION 1440 AND LONGERON 33L TO 34L.  MAINTENANCE REPAIRED THE SHEAR TIE PER SRM 53-2-0.
